MAUDE Adverse Event Report: COOK IRELAND LTD ZIMMON BILIARY STENT SET; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL

COOK IRELAND LTD ZIMMON BILIARY STENT SET; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Model Number G21396
Medical Device Problem Codes Material Deformation (2976); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of stent kinked/bent.A kink was confirmed upon opening the packaging of the device, so it was replaced with another zebd-7-7 (lot unknown) and the procedure was completed successfully.
 
Event or Problem Description
This report is being submitted as a cancellation report.Based on limited initial information, the event was assessed cautiously as reportable based on the fda reporting precedence for "stent kinked/bent".Following device evaluation it has been confirmed that this malfunction has not occurred.No adverse effects to the patient was reported as occurring.The event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.The device has been evaluated and no defect was observed- this device was not used on a patient.A kink was confirmed upon opening the packaging of the device, so it was replaced with another zebd-7-7 (lot: unknown) and the procedure was completed successfully.
 
Additional Manufacturer Narrative
This report is being submitted as a cancellation report.Based on limited initial information, the event was assessed cautiously as reportable based on the fda reporting precedence for "stent kinked/bent".Following device evaluation it has been confirmed that a device malfunction has not occurred.No adverse effects to the patient was reported as occurring.The event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.The device has been evaluated and no defect was observed this device was not used on a patient.

Brand Name
ZIMMON BILIARY STENT SET
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9102717
Report Number3001845648-2019-00482
Device Sequence Number2062588
Product Code FGE
UDI-Device Identifier00827002213968
UDI-Public(01)00827002213968(17)220528(10)C1618272
Combination Product (Y/N)N
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model NumberG21396
Device Catalogue NumberZEBD-7-7
Device Lot NumberC1618272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/23/2019
Event Location Hospital
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1